www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3318

Title: Graded modules of Gelfand-Kirillov dimension one over three-dimensional Artin-Schelter regular algebras
Authors: VAN GASTEL, Martine
VAN DEN BERGH, Michel
Issue Date: 1997
Publisher: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation: JOURNAL OF ALGEBRA, 196(1). p. 251-282
Abstract: Let A be a three dimensional Artin-Schelter regular algebra. We give a description of the category of finitely generated A-modules of Gelfand-Kirillov dimension one (module those of finite dimension over the ground field). The proof is based upon a result by Gabriel which says that locally finite categories can be described by module categories over topological rings.
Notes: VanGastel, M, LIMBURGS UNIV CTR,DEPT WNI,UNIV CAMPUS,BLDG D,B-3590 DIEPENBEEK,BELGIUM.
URI: http://hdl.handle.net/1942/3318
DOI: 10.1006/jabr.1997.7072
ISI #: A1997YB13400009
ISSN: 0021-8693
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.